Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 49, Pages 3091-3099
http://dx.doi.org/10.1155/S0161171203302030

Expression for a general element of an SO(n) matrix

1Department of Mathematics, Indian Institute of Science, Bangalore 560 012, India
2Department of Mathematics and Centre for Theoretical Studies, Indian Institute of Science, Bangalore 560 012, India
3Jawaharlal Nehru Centre for Advanced Scientific Research, Bangalore 560 064, India

Received 3 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. M. Janaki and Govindan Rangarajan, “Expression for a general element of an matrix,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 49, pp. 3091-3099, 2003. https://doi.org/10.1155/S0161171203302030.